Radiation recall dermatitis induced by tamoxifen during adjuvant breast cancer treatment
Jiyoung Rhee, Gwi Eon Kim, Chang Hyun Lee, Jung-Mi Kwon, Sang-Hoon Han, Young Suk Kim, Woo-Kun Kim
Radiat Oncol J. 2014;32(4):262-265.   Published online 2014 Dec 30     DOI: https://doi.org/10.3857/roj.2014.32.4.262
Citations to this article as recorded by Crossref logo
Dermatologic toxicities associated with radiation therapy in women with breast cancer
Julie Y. Ramseier, Michelle N. Ferreira, Jonathan S. Leventhal
International Journal of Women's Dermatology.2020; 6(5): 349.     CrossRef
Severe phototoxic reaction secondary to subcutaneous 5-azacitidine
Matthew Keating, Constantin A Dasanu
Journal of Oncology Pharmacy Practice.2017; 23(6): 473.     CrossRef
Tamoxifen-induced radiation recall dermatitis: three calls from Egypt
E. Salah
Journal of the European Academy of Dermatology and Venereology.2017; 31(9): e386.     CrossRef
Docetaxel-induced radiation recall dermatitis
Iosif Strouthos, Nikolaos Tselis, Nikolaos Zamboglou
Strahlentherapie und Onkologie.2016; 192(10): 730.     CrossRef
Same strategy for pitfalls of radiotherapy in different anatomical districts
Margherita Gobbo, Giulia Ottaviani, Katia Rupel, Francesca Ciriello, Aulo Beorchia, Roberto Di Lenarda, Serena Zacchigna, Matteo Biasotto
Lasers in Medical Science.2016; 31(3): 471.     CrossRef
Tamoxifen
Reactions Weekly.2015; 1536(1): 182.     CrossRef